MAUDE Adverse Event Report: Zimmer GmbH ANN BLUNT TIP SCREW 4X44MM; Implant Trauma

Zimmer GmbH ANN BLUNT TIP SCREW 4X44MM; Implant Trauma
Catalog Number 47-2486-044-40
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that following implantation of an intramedullary nail, a proximal screw backed out approximately one month postoperatively.The event was identified during postoperative follow-up.The patient had no revision planned at the time of the report.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: ann ph nail, #item 47249616109, #lot 3275691.Therapy date: unknown.G2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
ANN BLUNT TIP SCREW 4X44MM
Common Device Name
Implant Trauma
Manufacturer (Section D)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50855691
Report Number0009613350-2026-00473
Device Sequence Number9651553
Product Code HSB
UDI-Device Identifier00889024505469
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47-2486-044-40
Device Lot Number3273326
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative.
Patient SexFemale